Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonsymmetric systems
on nonsmooth planar domains


Authors: G. C. Verchota and A. L. Vogel
Journal: Trans. Amer. Math. Soc. 349 (1997), 4501-4535
MSC (1991): Primary 35J55, 31A25
MathSciNet review: 1443894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study boundary value problems, in the sense of Dahlberg, for second order constant coefficient strongly elliptic systems. In this class are systems without a variational formulation, viz. the nonsymmetric systems. Various similarities and differences between this subclass and the symmetrizable systems are examined in nonsmooth domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J55, 31A25

Retrieve articles in all journals with MSC (1991): 35J55, 31A25


Additional Information

G. C. Verchota
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244

A. L. Vogel
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: alvogel@izebug.syr.edu

DOI: https://doi.org/10.1090/S0002-9947-97-02047-3
Keywords: Elliptic, bianalytic, weak maximum principle, Rellich identity, boundary value problems, nonvariational
Received by editor(s): November 10, 1995
Additional Notes: The first author was partially supported by NSF Grant DMS-9401354.
Article copyright: © Copyright 1997 American Mathematical Society